# SDR C2XA96CL003

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay Box
- Part number: 12043270501
- Condition: Failed
- Location: Mlg Doors
- Part time: 8,760 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 3388 - THE CREW REPORTED THAT UPON GEAR RETRACTION THE MAIN LANDING GEAR FORWARD DOORS REMAINED OPEN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LANDING GEAR CONTROL RELAY BOX IAW EMB120MM 32-31-02.  ALL OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 32-32-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
